# SDR UALA2012122407401

- Difficulty date: December 21, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 48,334 hours, 19,271 cycles
- Engine: Iae V2522A5
- System (JASC): 3251 · Steering Unit
- Part: Servo Control
- Part number: C247360013
- Part serial: E673
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NW STEER FAULT DISPLAYED ON UPPER ECAM SCREEN.  WHEEL REPLACED STEERING SERVO CONTROL 6-GC PER AMM.  OPS AND LEAK CHECK GOOD.
